ClinVar Miner

Submissions for variant NM_004588.5(SCN2B):c.632A>G (p.Asp211Gly) (rs587777023)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000824359 SCV000965255 uncertain significance Atrial fibrillation, familial, 14 2018-11-29 criteria provided, single submitter clinical testing This sequence change replaces aspartic acid with glycine at codon 211 of the SCN2B protein (p.Asp211Gly). The aspartic acid residue is moderately conserved and there is a moderate physicochemical difference between aspartic acid and glycine. This variant is present in population databases (rs587777023, ExAC 0.003%). This variant has been observed in an individual affected with Brugada syndrome (PMID: 23559163). ClinVar contains an entry for this variant (Variation ID: 60776). This variant has been reported to affect SCN2B protein function (PMID: 23559163, 28597987). Algorithms developed to predict the effect of sequence changes on RNA splicing suggest that this variant may create or strengthen a splice site, but this prediction has not been confirmed by published transcriptional studies. In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.
OMIM RCV000054543 SCV000083021 uncertain significance Variant of unknown significance 2013-07-01 no assertion criteria provided literature only

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.